Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest treatment for anxiety

DOCTOR OF THE MONTH - Jun 2014
Jun 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2496 Questions
Question
i HAVE BEEN ON CYMBALTA (60 MG) FOR NEARLY TWO WEEKS, AND 75 MG OF SEROQUEL FOR 6 NIGHTS FOR DEPRESSION AND PURE O (OBSESSIONAL THOUGHTS). WHEN SHOULD I START TO SEE RELIEF? I WAKE UP IN A PANIC EVERY MORNING AND HAVE TO TAKE A .5 XANAX EVERY MORNING AND MID AFTERNOON.
Posted Mon, 24 Feb 2014 in Anxiety and Stress
 
 
Answered by Dr. Abhishek Kapoor 34 minutes later
Brief Answer: Will take more than two weeks Detailed Answer: Hi, Thanks for choosing XXXXXXX I, Dr Abhishek Kapoor, would try to solve your problem. In your case, Cymbalta is for depressive and obsessive symptoms. Seroquel in such a low dose would act like antidepressant and sedative. Normally antidepressants take minimum two weeks to show response that means onset of action of cymbalta would come after two weeks. You have been on drugs for last two weeks, means now onward drugs would show their effect, but everything would improve gradually. First anxiety symptoms then depressive and at the end somatic and obsessive complaints will improve. Mean time xanax would help you to control anxiety symptoms. I hope with that answer you would be satisfied. In case, you need further query, you can ask anytime. Regards, Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor